Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Took depo shot. Didn't have the secon one. Now have missed periods. Seen spotting, nausea. Pregnant?

Hi, my name is Josie. I took the depo perva shot in September, 2012 .It was my first shot and I was suppose to go in for another one December 7th. I called them and asked when it actually goes out or up , when i HAVE to have it by or it wont work or something and they said December 22. Well I never went back. and I havent had my period since I have tooken the shot. (and i heard that is normal) well me and my partner are sexually interactive and about the begining of this month (march) I thought it was my period, at least I think it was but I started then it stopped a couple hours later and i thought , okay.. that was weird cause I was thinking it was my period , well i thought i was off when i wasnt bleeding like hardly , but at first i was. but the next day it did it again, i bleed a little heavily, then like spotting, and gone. it did this for about 3-5 days. and I have been having abdominal pain, going to the bathroom frequently, and nausea REALLY bad all these past few days, tired more than normal, and feel like vomiting all day, and I also heard from other pregnant women that when you are , the girls nipples look like pepperoni's like spots around them?.. well mine do, but my breast dont hurt. I took a pregnancy test, but it said Negative. What would you suggestion be? What could this be? Could I be pregnant? Please reply to me as soon as possible.
Thanks, Josie
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

It is possible that you could be pregnant. Pregnancy is associated with the release of a hormone called HCG which is detected in the urine of pregnancy tests.
Some tests cannot detect low levels of this hormone and cannot be used in early pregnancy.

You may want to purchase an early detection pregnancy kit or have a blood level HCG done to definitively determine if you are pregnant.

I hope this helps
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor